MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011505-15
Medical Device Problem Codes Difficult to Remove (1528); Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information provided, a definitive cause for the reported malposition and wall apposition could not be determined.The reported difficulty to remove the guide wire due to interaction with the herculink stent and subsequent treatments appear to be related operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure performed was to treat a left renal artery that is 95% stenosed.During deployment of a 7.0x15mm herculink elite ballon-expandable stent (bes), the stent successfully deployed at 14 atmospheres, but missed the target lesion and was not fully apposed to the vessel wall.A second 6.0x12mm herculink stent was deployed at 14 atmospheres and successfully implanted at the target lesion.The 6.0x12 herculink balloon was completely deflated and during removal of the stent delivery system, the 7.0x15mm herculink bes was moved to the distal renal artery due to movement of an unspecified guide wire.A 7x40mm jade balloon was used to post dilate the 6x12mm bes.The same 7x40mm jade balloon was used to embed the 7.0x15mm herculink bes into the distal renal artery.There was no adverse patient sequela and no clinically significant delay in procedure.No additional information was provided.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22739981
Report Number2024168-2025-08192
Device Sequence Number7218268
Product Code NIN
UDI-Device Identifier08717648078378
UDI-Public(01)08717648078378(17)261231(10)4011061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1011505-15
Device Catalogue Number1011505-15
Device Lot Number4011061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight62 KG